# SDR ASAA0110237

- Difficulty date: April 25, 2001
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654576528
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C-CHECK, FOUND STRINGER 10R AT BS 539, CRACKED.  REPAIRED PER SRM.  (M)
